# SDR 2000UALA00230

- Difficulty date: April 30, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7255U
- Make and model: Boeing 727222
- Aircraft serial: 21402
- Aircraft time: 64,517 hours, 36,855 cycles
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK IN THE FUSELAGE SKIN AND BEAR STRAP WAS DETECTED PROPAGATING FROM THE AFT LOWER CORNER OF THE FORWARD GALLEY DOOR OPENING.  THE CRACK WAS PROPAGATING UNDERNEATH THE THRESHOLD PLATE.  AFTER THE THRESHOLD PLATE WAS REMOVED THE CRACK WAS FOUND TO EXTEND A TOTAL OF 3.25 INCH DIAGONALLY FROM THE CORNER THROUGH  THREE FASTENERS.  A PERMANENT DOUBLER-TRIPLER REPAIR WAS INSTALLED PER BOEING SERVICE BULLETIN 727-53-0188, REV 2, FIGURE 3.
